# SDR 2006UALA02342

- Difficulty date: December 9, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N910UA
- Make and model: Boeing 737522
- Aircraft serial: 25254
- Aircraft time: 42,101 hours, 30,842 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE STA 294.5 INTERCOSTALS CRACKED IN THE FOLLOWING STRINGER LOCATIONS, STR 12L, STR 11L AND STR 8L.    MAJOR REPAIR ACCOMPLISHED:  FABRICATED AND INSTALLED WEB AND SHEAR TIE REPAIR.
